MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207120470
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon ruptured and became caught in stent, requiring additional interventions for removal.The target lesion was an area of in-stent restenosis (isr) located in the subclavian vein.A 12.0 x40, 75cm gladiator elite was selected for angioplasty.During the procedure, it was noted that the balloon ruptured and became caught in stent.Upon attempting to remove the balloon, it became detached at the proximal end of the balloon, where it is fixed to the delivery shaft, and became an embolus.The physician attempted to snare but was unable to properly visualize the balloon once it became detached.The patient was then escalated to hospital transfer for further intervention using ct guidance by an interventional radiologist (ir).The detached fragments were recovered under ct guidance, and the patient fully recovered.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia 55112
CS   55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21246301
Report Number2124215-2025-03124
Device Sequence Number3664168
Product Code LIT
UDI-Device Identifier08714729809555
UDI-Public08714729809555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207120470
Device Catalogue NumberH74939207120470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown